Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 132, NWS JSJ
NWS JSJ issued this small craft advisory at Oct 30, 2011, 3:12 PM CDT. It took effect at Oct 31, 2011, 8:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 30, 2011, 3:12 PM CDT (20:12 UTC)
- In effect from
- Oct 31, 2011, 8:00 AM CDT
- Expired
- Oct 31, 2011, 3:32 AM CDT
- In force
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
858 WHCA72 TJSJ 302012 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 PM AST SUN OCT 30 2011 ...COMBINATION OF NORTH SWELLS AND INCREASING WINDS WILL IMPACT THE ATLANTIC OFFSHORE WATERS BY MONDAY MORNING...BEFORE FADING EARLY TUESDAY MORNING. AMZ710-310415- /O.NEW.TJSJ.SC.Y.0132.111031T1300Z-111101T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 412 PM AST SUN OCT 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM AST TUESDAY DUE TO INCREASING NORTH SWELLS. WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
2 follow-up statements
418 WHCA72 TJSJ 310237 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1037 PM AST SUN OCT 30 2011 ...COMBINATION OF NORTH SWELLS AND INCREASING EASTERLY TRADE WINDS WILL IMPACT THE ATLANTIC OFFSHORE WATERS BY MONDAY MORNING...BEFORE FADING EARLY TUESDAY MORNING. AMZ710-311045- /O.CON.TJSJ.SC.Y.0132.111031T1300Z-111101T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1037 PM AST SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM AST TUESDAY DUE TO INCREASING WINDS AND SEAS. WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
474 WHCA72 TJSJ 310832 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 432 AM AST MON OCT 31 2011 ...SEAS HAVE DROPPED BELOW 7 FEET... AMZ710-310945- /O.CAN.TJSJ.SC.Y.0132.111031T1300Z-111101T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 432 AM AST MON OCT 31 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 2:00 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 30, 2:00 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 300 PM AST SUN OCT 30 2011 .SYNOPSIS...AN ELONGATED UPPER LEVEL RIDGE TO THE NORTH THROUGH NORTHEAST OF THE LOCAL AREA AND TUTT TO THE SOUTH...WILL RESULT IN A SERIES OF DISTURBANCES MOVING ACROSS THE AREA DURING THE NEXT FEW DAYS. ON THURSDAY AND FRIDAY... GFS IS SHOWING AN INCREASE IN UNSETTLED CONDITIONS...AS A MID TO UPPER LEVEL TROUGH BECOMES LOCATED JUST WEST OF THE LOCAL AREA. && .DISCUSSION...MOISTURE IS EXPECTED TO BE MOSTLY SHALLOW OVER THE NEXT FEW DAYS WITH A FEW INSTANCES OF DEEPER MOISTURE ON MONDAY DURING THE DAY. FOR TUESDAY...FORECAST SOUNDINGS SHOW PATCHES OF MUCH DRIER AIR DURING THE EARLY MORNING HOURS...BUT INCREASING DURING THE DAY...WITH A CONSIDERABLE INCREASE IN MOISTURE AND INSTABILITY FOR LATE WEDNESDAY INTO FRIDAY. GFS ALSO SHOWS DECENT DIVERGENCE ALOFT FOR THURSDAY AND FRIDAY. SO AT THIS TIME WE ARE EXPECTING PASSING SHOWERS WITH AFTERNOON CONVECTION FOR THE NEXT FEW DAYS. THE PASSING SHOWERS AND DEVELOPING SHOWERS MAY BE MORE NUMEROUS ON MONDAY THAN HAS BEEN THE CASE THE LAST FEW DAYS...GIVEN THE FACT THAT DEEPER MOISTURE IS EXPECTED ACROSS THE AREA DURING THE DAY TOMORROW. && .AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL ACROSS ALL TAF SITES THROUGH THE FORECAST PERIOD. HOWEVER...MVFR OR EVEN IFR CONDITIONS ARE EXPECTED AT TJMZ UNDER SHRA/TSRA UNTIL AROUND 30/22Z. THERE IS ALSO A CHANCE OF MVFR CIGS IN PASSING SHRA ACROSS TIST/TISX AND TNCM/TKPK THROUGH AT LEAST 31/12Z. MAINLY EAST TO EAST NORTHEAST WINDS WILL CONTINUE BETWEEN 10 AND 15 KTS AT THE SURFACE. && .MARINE...EXPECT WINDS OF 19 KNOTS OR LESS AND SEAS OF 7 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH TUESDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE LOCAL OFF SHORE ATLANTIC AND CARIBBEAN WATERS AND THE MONA AND ANEGADA PASSAGES TODAY. A SMALL CRAFT ADVISORY WILL GO INTO EFFECT ON MONDAY AT 9 AM FOR SEAS UP TO 7 FEET ACROSS THE ATLANTIC OFFSHORE WATERS. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 86 75 85 / 40 50 30 40 STT 78 86 77 86 / 40 50 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 10/25
Hazardous weather outlook, Oct 30, 5:20 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 620 AM AST SUN OCT 30 2011 AMZ710>745-PRZ001>013-311030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 620 AM AST SUN OCT 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS ARE EXPECTED NEXT WEEK...AS A MID TO UPPER LEVEL TROUGH AND ITS ASSOCIATED MOISTURE MOVES ACROSS THE LOCAL REGION. THIS FEATURE WILL ENHANCE CONVECTION ACROSS PUERTO RICO AND ADJACENT ISLANDS...ESPECIALLY IN THE SECOND HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-311030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 620 AM AST SUN OCT 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS ARE EXPECTED NEXT WEEK...AS A MID TO UPPER LEVEL TROUGH AND ITS ASSOCIATED MOISTURE MOVES ACROSS THE LOCAL REGION. THIS FEATURE WILL ENHANCE CONVECTION ACROSS U.S. VIRGIN ISLANDS AND SURROUNDING COASTAL WATERS...ESPECIALLY IN THE SECOND HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 1:22 PM CDT | Areal Flood Advisory | JSJ | 5 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.